Van Mill, J.
Topological equivalence of certain function spaces
Compositio Mathematica, Tome 63 (1987) no. 2 , p. 159-188
Zbl 0634.54011 | MR 906368
URL stable : http://www.numdam.org/item?id=CM_1987__63_2_159_0

Bibliographie

1 R.D. Anderson: On topological infinite deficiency. Mich. Math. J. 14 (1967) 365-383. MR 214041 | Zbl 0148.37202

2 R.D. Anderson: On sigma-compact subsets of infinite-dimensional spaces. Unpublished manuscript.

3 A.V. Arhangelskii: The principle of τ-approximation and a test for equality of dimension of compact Hausdorff spaces. Soviet Math. Dokl. 21 (1980) 805-809. Zbl 0491.54028

4 A.V. Arhangelskii: On linear homeomorphisms of function spaces. Soviet Math. Dokl. 25 (1982) 852-855. Zbl 0522.54015

5 C. Bessaga and A. Pelczyński: Spaces of continuous functions (IV) (On isomorphical classification of function spaces C(S)). Studia Math. 19 (1960) 53-62. MR 113132 | Zbl 0094.30303

6 C. Bessaga and A. Pelczyński: Selected topics in infinite-dimensional topology. PWN, Warsaw (1975). MR 478168 | Zbl 0304.57001

7 K. Borsuk: Theory of retracts. PWN, Warsaw (1967). MR 216473 | Zbl 0153.52905

8 T.A. Chapman: Dense sigma-compact subsets of infinite-dimensional manifolds. Trans. Amer. Math. Soc. 154 (1971) 399-426. MR 283828 | Zbl 0208.51903

9 T.A. Chapman: Lectures on Hilbert cube manifolds. CMBS Regional Conf. Series in Math. no. 28. Amer. Math. Soc., Providence, R.I. (1976). MR 423357 | Zbl 0347.57005

10 J.J. Dijkstra: Fake topological Hilbert spaces and characterizations of dimension in terms of negligibility. CWI Tract 2. Amsterdam, (1984). MR 753464 | Zbl 0543.57001

11 J.J. Dijkstra, T. Grilliot, D.J. Lutzer and J. Van Mill: Function spaces of low Borel complexity. Proc. Amer. Math. Soc. 94 (1985) 703-710. MR 792287 | Zbl 0525.54010

12 F. Van Engelen: Characterization of the countable infinite product of rationals and some related problems. To appear. MR 897969

13 R. Engelking: On closed images of the space of irrationals. Proc. Amer. Math. Soc. 21 (1969) 583-586. MR 239571 | Zbl 0177.25501

14 D.J. Lutzer, J. Van Mill and R. Pol: Descriptive complexity of function spaces. Trans. Amer. Math. Soc. 291 (1985) 121-128. MR 797049 | Zbl 0574.54042

15 J. Mogilski: Characterizing the topology of infinite-dimensional σ-compact manifolds. Proc. Amer. Math. Soc. 92 (1984) 111-118. Zbl 0577.57005

16 S. Negrepontis: Banach spaces and topology, Handbook of Set theoretic Topology, (K. Kunen and J.E. Vaughan, eds.). North-Holland (1984) 1045-1142. MR 776642 | Zbl 0584.46007

17 D. Pavlovskii: On spaces of continuous functions. Soviet Math. Dokl. 22 (1980) 34-37. MR 577006 | Zbl 0489.54011

18 Z. Semadeni: Banach spaces of continuous functions. PWN, Warsaw (1971). Zbl 0225.46030

19 J.R. Steel: Analytic sets and Borel isomorphisms. Fund. Math. 108 (1980) 83-88. MR 594307 | Zbl 0463.03028

20 H. Toruńczyk On cartesian factors and the topological classification of linear metric spaces. Fund. Math. 88 (1975) 71-86. MR 391102 | Zbl 0308.57004

21 H. Toruńczyk: On CE-images of the Hilbert cube and characterization of Q-manifolds. Fund. Math. 108 (1980) 31-40. MR 585543 | Zbl 0346.57004

22 H. Toruńczyk: Characterizing Hilbert space topology. Fund. Math. 111 (1981) 247-262. MR 611763 | Zbl 0468.57015

23 H. Toruńczyk: (G,K)-absorbing and skeletonized sets in metric spaces. Diss. Math. (to appear).

24 J.E. West: The ambient homeomorphy of an incomplete subspace of infinite-dimensional Hilbert spaces. Pacific J. Math. 34 (1970) 257-267. MR 277011 | Zbl 0198.46001